# SDR UIEA2019032103601

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 78,924 hours, 13,035 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE. 2-3 EICAS WHEN USING CENTER TANK FUEL. FUEL GETS MOVED INTO MAIN TANK. CAUSED UNBAL EICAS.  AFTER CENTER TANK AT APPROX 1.2/1.3 BALANCED 2/3. AT THAT POINT, THE FUEL TOTALIZER STARTED DROPPING BELOW, CALC UP TO 2.2/3 LESS. CENTER TANK DID NOT EMPTY UNTIL DESCENT. TANK 3 LEVEL VARIED BETWEEN .7 TO .6, REF TANK 2. TOTALIZER STEADILY DROPPED. ( PERFORMED FQIS TEST THROUGH CMC PER AMM 28-41-00. TEST PASSED. FOLLOWED FIM TASK 28-22-15. NO DEFECTS NOTED. FOLLOWED FIM TASK 28-43 TASK 812. CENTER TANK SCAVENGE PUMP, OPS CHECK NORMAL PER AMM 28-15-01. FQIS TEST PASSED PER AMM 28-20-01. NO DEFECTS NOTED.   )
